RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 165, Number 5, Pages 1003–1006 (Mi dan31915)  

MATHEMATICS

Isoinvolutive decompositions of Lie algebras

L. V. Sabinin

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (391 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.4
Presented: S. L. Sobolev
Received: 13.04.1965

Citation: L. V. Sabinin, “Isoinvolutive decompositions of Lie algebras”, Dokl. Akad. Nauk SSSR, 165:5 (1965), 1003–1006

Citation in format AMSBIB
\Bibitem{Sab65}
\by L.~V.~Sabinin
\paper Isoinvolutive decompositions of Lie algebras
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 165
\issue 5
\pages 1003--1006
\mathnet{http://mi.mathnet.ru/dan31915}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0197623}
\zmath{https://zbmath.org/?q=an:0144.27104}


Linking options:
  • http://mi.mathnet.ru/eng/dan31915
  • http://mi.mathnet.ru/eng/dan/v165/i5/p1003

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019